# SDR SIMA981382

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S53678008216
- Condition: Corroded
- Location: Frame 39/40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE RIGHT AFT ZEE MEMBER, BETWEEN 39 AND 40 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT ZEE MEMBER IAW SRM 51-25-03.  A/C WAS RETURNED TO SERVICE.  (M)
